# SDR VNAA2021113099912

- Difficulty date: November 30, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 43,320 hours, 32,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: SH670314052
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STINGER 20R CORRODED BETWEEN FS 379 AND FS 394.
